# SDR SWAA2019030730401

- Difficulty date: February 11, 2018
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 46,481 hours, 27,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WITH SLIDE LOOSE, OUT OF POSITION.  REPOSITIONED SLIDE PACK IAW MT.
